# SDR TSAA9851080

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC CHECK, FOUND CORROSION ON RIGHT OUTBOARD TRACK AT DOOR SILL (AFT CARGO PIT).  REPAIRED DAMAGE BY REPLACING TRACK PER SRM 51-10-1.  (M)
